# SDR YYFA20121126001

- Difficulty date: November 26, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Call Chime
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CALL CHIME DOES NOT WORK, FLIGHT DECK TO L2 2 L/R.
